MathSciNet Relay Station
MathSciNet bibliographic data
MR2566571 35Q30 (35B30 35Q31 76D03)
Cheskidov, A.; Shvydkoy, R. Ill-posedness of the basic equations of fluid dynamics in Besov spaces. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1059–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement